# SDR SWAA2017010410911

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 41,754 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT INOPERATIVE.   R & R THE BALLAST ASSEMBLY IAW MM.
